# SDR ASOA201705061554

- Difficulty date: May 6, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 23,116 hours, 15,108 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313561
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 333.00 FRAME BETWEEN STRINGERS 25L AND 26R, AFT SIDE IS CORRODED. REMOVED CORROSION ON FS 333.00 IAW SRM 51-21-06-001-001 A01 AND 6 RIVETS IAW SRM 51-42-06-001-001-A01. PERFORMED UT THICKNESS INSPECTION OF FRAME IAW NDTM PT 1 51-20-004-270 A01. MINIMUM THICKNESS IS .047". ORIGINAL IS .050". REMOVED IS .003". PERFORMED EDDY CURRENT INSPECTION IAW NDTM PT 1 51-20-006-250 A01. NO INDICATIONS NOTED AT THIS TIME. PER REO 670-53-21-1308: BLENDED OUT CORROSION IN FRAME WEBS & FRAME ATTACHED FLANGES. PERFORMED LPI/EDDY CURRENT INSPECTION ON BLENDED AREAS PER NDTM 51-20-008/006 TO ENSURE AREAS ARE CRACK FREE. FINISHED AREAS A023 PER SRM 51-21-16; AND APPLIED CORROSION-INHIBITING COMPOUND OVER ALL REWORKED AREAS PER SRM 51-21-11.
